# SDR AALA20000184

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000308
- Condition: Dirty
- Location: Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DFW - FLT 490 - AFTER TAKEOFF ELECTRICAL SMOKE SMELL REPORTED IN AFT CABIN BY FLIGHT ATTENDANT.  RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED OVEN.  GROUND CHECK NORMAL OPERATION.  (M)
